Stomach pain, white finger, Propanalol

Hi sorry but this is a symptom post. I've had nausea and stomach discomfort for about six months, it's what set off the current bout of anxiety, since I immediately starting thinking the worst. No other symptoms and the doc reckoned anxiety.

Anyway I finally persuaded my (new) doc to give me medication which I've been on since December. But I've been getting numb fingers and the stomach pain had been worse. Today two of my fingers turned white and stupidly I googled it.

I'm going to the doc on Monday any way because I must get the stomach thing checked out, but had anyone else had this side effect on propanalol?

The other stupid thing I did today was have caffeine for the first-time in a couple of weeks, which has not helped with anything.

Reassurance please from all you wise people! I just feel physically so rubbish and its set off my anxiety.

3 Replies

  • Hi , yes I get white finger( not from meds) it is a medical condition due to poor circulation and the extrem cold!! Mine do it often they look and feel dead sometimes take an hour or more to come back!! It is not life threatening and figures rubbing an warming them usually does the trick!! Stomach pain can be trickier it could be any number of things I too am waiting to see my GP on this subject! Good luck with yours .

  • Thanks for this. I was convincing myself the two were linked in some sinister way.

    I do suffer from a dodgy stomach when stressed. I'm hoping this is just the latest version of that. I haven't got any other symptoms.

    Thanks again.

  • stress and anxiety does upset the tummy worrymagic, I have the same problem

    I found this site really useful especially when I am very anxious and panicky. If I start to read the symptoms it actually helps me to calm down because of the irrational thought processes and confirms that what I am experiencing are just sensations that will pass. It's so accurate beyond belief. I read it and realise I am not going mad

You may also like...